Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 406, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 13, 2011, 5:53 PM EDT for 4 counties in Kentucky. It was in force for 37 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 5:53 PM EDT (21:53 UTC)
- Expired
- Aug 13, 2011, 6:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Jefferson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 5:55 PM EDT | TSTM WND DMG | 2 Sw St. Matthews, KY | A CESSNA AIRPLANE OVERTURNED ONTO ANOTHER AIRCRAFT AT BOWMAN FILED. SIDING BLEW OFF THE AIR TRAFFIC CONTROL TOWER. |
| Aug 13, 5:55 PM EDT | TSTM WND DMG | St. Matthews, KY | TREE LIMBS REPORTED DOWN... SPOTTER ESTIMATED WINDS OF 50 MPH |
| Aug 13, 5:56 PM EDT | TSTM WND DMG | 1 Wsw St. Matthews, KY | NUMEROUS LARGE LIMBS AND POWER LINES DOWN NEAR THE INTERSECTION OF BRECKENRIDGE LN. AND NORBOURNE BLVD. |
| Aug 13, 5:57 PM EDT | TSTM WND GST 69 | 2 Sw St. Matthews, KY | RECORDED BY ASOS AT LOUISVILLE BOWMAN FIELD |
| Aug 13, 5:58 PM EDT | TSTM WND DMG | 1 Sse Lyndon, KY | MULTIPLE TREES REPORTED DOWN NEAR THE HURSTBOURNE GRAND APARTMENTS INCLUDING ONE THAT FELL ON A VEHICLE |
| Aug 13, 5:58 PM EDT | TSTM WND DMG | 3 S St. Matthews, KY | TREE DOWN ON A HOUSE IN HIKES POINT. 60 MPH WINDS ESTIMATED. |
| Aug 13, 5:59 PM EDT | TSTM WND DMG | 2 W Middletown, KY | TREE LIMBS REPORTED DOWN IN THE DOUGLASS HILLS AND MIDDLETOWN AREAS ALONG SHELBYVILLE RD. |
| Aug 13, 6:01 PM EDT | TSTM WND GST 65 | Anchorage, KY | |
| Aug 13, 6:02 PM EDT | TSTM WND DMG | 2 Sw Middletown, KY | I-64 AT BLANKENBAKER PKWY IS BLOCKED IN BOTH DIRECTIONS DUE TO A POWER LINE ACROSS THE ROAD |
| Aug 13, 6:10 PM EDT | TSTM WND DMG | Simpsonville, KY | NUMEROUS TREES DOWN IN SIMPSONVILLE AND TODDS POINT AREAS |
| Aug 13, 6:10 PM EDT | NON-TSTM WND DMG | Simpsonville, KY | NUMEROUS TREES DOWN IN SIMPSONVILLE AND TODDS POINT AREAS |
| Aug 13, 6:28 PM EDT | TSTM WND GST 65 | Shelbyville, KY | AT WAL MART |
| Aug 13, 6:31 PM EDT | TSTM WND GST 60 | 3 E Shelbyville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
886 WUUS53 KLMK 132153 SVRLMK KYC029-111-211-215-132230- /O.NEW.KLMK.SV.W.0406.110813T2153Z-110813T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 553 PM EDT SAT AUG 13 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY... EASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY... SHELBY COUNTY IN NORTH CENTRAL KENTUCKY... NORTHERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY... * UNTIL 630 PM EDT * AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FERN CREEK...MOVING EAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... ST. MATTHEWS... OKOLONA... LYNDON... JEFFERSONTOWN... FERN CREEK... FISHERVILLE AND ROUTT... L S PARK AND WILSONVILLE... FINCHVILLE AND JOYES... VEACHLAND AND MIDDLETOWN HEIGHTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3830 8508 3805 8508 3807 8571 3826 8571 TIME...MOT...LOC 2153Z 270DEG 49KT 3817 8559 WIND...HAIL 60MPH 0.75IN $$ MP
1 follow-up statement
124
WWUS53 KLMK 132220
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT SAT AUG 13 2011
KYC029-111-215-132230-
/O.CAN.KLMK.SV.W.0406.000000T0000Z-110813T2230Z/
JEFFERSON KY-SPENCER KY-BULLITT KY-
620 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT...
NORTHERN SPENCER AND EASTERN JEFFERSON COUNTIES IS CANCELLED...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3819 8511 3819 8541 3826 8541 3827 8542
3828 8542 3830 8512
TIME...MOT...LOC 2220Z 262DEG 40KT 3827 8526
$$
KYC211-132230-
/O.CON.KLMK.SV.W.0406.000000T0000Z-110813T2230Z/
SHELBY KY-
620 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL SHELBY COUNTY...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TODDS POINT...MOVING
EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
SHELBYVILLE...
VEACHLAND...
MULBERRY AND CLAY VILLAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3819 8511 3819 8541 3826 8541 3827 8542
3828 8542 3830 8512
TIME...MOT...LOC 2220Z 262DEG 40KT 3827 8526
WIND...HAIL 60MPH 0.75IN
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:02 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 13, 3:02 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT SAT AUG 13 2011 .SHORT TERM (TONIGHT AND SUNDAY)... SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST ILLINOIS THIS AFTERNOON AND WILL HEAD EAST ACROSS THE WABASH RIVER INTO SOUTHERN INDIANA. ENOUGH INSTABILITY STILL AROUND FOR SCATTERED STORMS TO POP IN THE LMK CWFA LATE THIS AFTERNOON INTO THIS EVENING SO WILL CONTINUE WITH SCT POPS IN THE GRIDS. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS...LOCALLY HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL THOUGH BETTER CHANCES OF SEVERE WILL BE TO OUR NORTH WHERE INSTABILITY IS GREATER. SURFACE FRONT STILL ON TRACK TO PASS THROUGH THIS EVENING BUT THE UPPER TROF AXIS WILL WAIT UNTIL SUNDAY AFTERNOON. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE AS A RESULT INTO SUNDAY MORNING. LOWS TONIGHT WILL DIP INTO THE MID AND UPPER 60S...WITH HIGHS TOMORROW IN THE LOWER TO MIDDLE 80S. .LONG TERM (SUNDAY NIGHT - SATURDAY)... THE UPPER AIR PATTERN IS EXPECTED TO AMPLIFY EARLY NEXT WEEK. BY LATE SUNDAY...500MB TROUGHING IS EXPECTED TO MOVE ONSHORE OVER THE PACIFIC NORTHWEST. DOWNSTREAM OF A BUILDING RIDGE ACROSS THE HIGH PLAINS...AN UNSEASONABLY DEEP TROUGH WILL SLOWLY MOVE EAST ACROSS THE SOUTHERN APPALACHIANS. ON MONDAY...LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST AHEAD OF THIS APPALACHIAN 500MB TROUGH. HIGH PRESSURE OF CANADIAN ORIGIN WILL BUILD SOUTH ACROSS THE UPPER MIDWEST MONDAY. BY WEDNESDAY...THIS HIGH PRESSURE IS EXPECTED TO SLOWLY MOVE EAST OVER OHIO. WITH NORTHERLY FLOW BOTH AT THE SURFACE AND ALOFT...VERY PLEASANT MID-AUGUST WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY WITH LOW DEWPOINTS AND TEMPERATURES THAT WILL SLOWLY MODERATE FROM THE LOWER 80S MONDAY TO THE UPPER 80S BY WEDNESDAY. DEWPOINTS MAY FALL INTO THE UPPER 50S BY MONDAY. THIS WILL BRING SEVERAL COMFORTABLE NIGHTS IN A ROW THROUGH EARLY THURSDAY. ANY RESIDUAL CLOUDINESS ASSOCIATED WITH TROUGHING TO THE EAST WILL CLEAR BY EARLY MONDAY. MOSTLY CLEAR SKIES ARE THEN EXPECTED THROUGH WEDNESDAY. BOTH THE ECMWF AND THE GFS FORECAST A SOMEWHAT COMPACT 500MB LOW TO CROSS SOUTHERN CANADA NEAR MINNESOTA LATE WEDNESDAY. ALTHOUGH THE STRONGEST FORCING AND DYNAMICS ARE EXPECTED TO STAY NORTH ACROSS THE GREAT LAKES...THIS FEATURE WILL BRING A SLOW MOVING FRONT TOWARDS THE OHIO RIVER BY THURSDAY. MOISTURE RETURN WILL NOT BE TOO ROBUST UNTIL JUST AHEAD OF THE BOUNDARY. WILL CONTINUE WITH ONGOING FORECAST OF SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY. AFTER THIS FRONT PASSES...EXPECT FRIDAY AND SATURDAY TO STAY DRY WITH SEASONABLE TEMPERATURES. && .AVIATION (18Z TAF ISSUANCE)... SCATTERED SHOWERS AND STORMS ARE STILL EXPECTED TO POP UP THIS AFTERNOON IN THE WARM MOIST ATMOSPHERE AHEAD OF AN APPROACHING COLD FRONT. WITH NOTHING HAPPENING IN THE AREA AND NOTHING UPSTREAM AT FORECAST TIME WILL STICK WITH JUST A CB CLOUD TYPE RATHER THAN VCTS FOR NOW. BEST TIME FOR CONVECTION LOOKS TO BE FROM 20Z TO 02Z. TONIGHT SCATTERED SHOWERS AND A FEW STORMS WILL PERSIST...ESPECIALLY AT THE NORTHERN TAF SITES. CLOUDS AND SHOWERS WILL CONTINUE INTO SUNDAY MORNING...WITH DRIER BUT STILL MOSTLY CLOUDY CONDITIONS EXPECTED TOMORROW AFTERNOON. RIGHT NOW WILL KEEP CEILINGS AT THE LOW END OF VFR...BUT HIGH END MVFR CIGS ARE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY. WSW WINDS THIS AFTERNOON WILL BECOME LIGHT TONIGHT AND THEN TURN TO THE WNW TOMORROW BEHIND THE DEPARTING SYSTEM. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........JSD AVIATION..........13
Hazardous weather outlook, Aug 13, 3:29 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT SAT AUG 13 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 329 PM EDT SAT AUG 13 2011 /229 PM CDT SAT AUG 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CROSS THE AREA THIS EVENING AHEAD OF AN APPROACHING FRONTAL SYSTEM AND UPPER DISTURBANCE. A FEW OF THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THE BEST CHANCE FOR STRONG STORMS WILL BE BETWEEN 4PM AND 10 PM EDT...3PM AND 9PM CDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SUNDAY AS LOW PRESSURE MOVES OFF TO THE NORTHEAST. LIGHTNING WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE WEDNESDAY THROUGH EARLY FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. 13
In the hours before
Local storm report, Aug 13, 5:13 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 1 WSW TASWELL 38.33N 86.58W
08/13/2011 CRAWFORD IN LAW ENFORCEMENT
AT LEAST ONE TREE REPORTED DOWN NEAR THE INTERSECTION
OF INDIANA STATE HIGHWAY 64 AND PATOKA SCHOOL RD.
&&
CORRECTED EVENT TIME
EVENT NUMBER LMK1101048
LGSpecial weather statement, Aug 13, 5:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT SAT AUG 13 2011
INZ090>092-KYZ030-132200-
CLARK-FLOYD-HARRISON-JEFFERSON-
523 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS HEADING FOR THE LOUISVILLE METRO...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 7 MILES NORTH OF CORYDON TO
CORYDON TO 5 MILES NORTH OF BRANDENBURG...MOVING EAST AT 40 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
CRESCENT HILL...
DOWNTOWN LOUISVILLE...
VALLEY STATION...
ST. MATTHEWS...
SHIVELY...
GREENVILLE AND GEORGETOWN...
GALENA...
FLOYDS KNOBS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3837 8563 3820 8552 3808 8556 3809 8572
3806 8580 3804 8620 3820 8620 3820 8604
3841 8605
TIME...MOT...LOC 2121Z 273DEG 35KT 3830 8610 3821 8605
3807 8610
13Local storm report, Aug 13, 5:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 NW RICEVILLE 38.33N 86.68W
08/13/2011 CRAWFORD IN LAW ENFORCEMENT
DISPATCH REPORTS TREES DOWN ALONG INDIANA STATE HIGHWAY
64 NEAR THE INTERSECTION OF HARDSCRABBLE RD.
&&
EVENT NUMBER LMK1101049
LGLocal storm report, Aug 13, 5:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG MILLTOWN 38.34N 86.27W
08/13/2011 CRAWFORD IN LAW ENFORCEMENT
DISPATCH REPORTS POWER LINES DOWN ALONG SPEED RD.
&&
EVENT NUMBER LMK1101050
LGLocal storm report, Aug 13, 5:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST LANESVILLE 38.24N 85.98W
08/13/2011 E60 MPH HARRISON IN NWS EMPLOYEE
2 REPORTS RECEIVED OF ESTIMATED WIND GUSTS OF 60 MPH IN
THE LANESVILLE AREA
&&
EVENT NUMBER LMK1101051
LGLocal storm report, Aug 13, 5:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 1 N LEAVENWORTH 38.21N 86.35W
08/13/2011 CRAWFORD IN AMATEUR RADIO
REPORT OF TREE DOWN OUTSIDE OF LEAVENWORTH
&&
EVENT NUMBER LMK1101052
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 5:23 PM EDT | Special Weather Statement | LMK | Jefferson | 37 min |
| Aug 13, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 30 min |
| Aug 13, 6:06 PM EDT | Special Weather Statement | LMK | Oldham | 24 min |
| Aug 13, 6:14 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Aug 13, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 24 min |
| Aug 13, 6:30 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 30 min |
| Aug 13, 7:02 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| Aug 13, 7:32 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Nicholas | 58 min |
| Aug 13, 7:38 PM EDT | Special Weather Statement | LMK | Garrard | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.